ON THE MEAN, GAUSS, THE SECOND GAUSSIAN AND THE SECOND MEAN CURVATURE OF THE HELICOIDAL SURFACES WITH LIGHT-LIKE AXIS IN R-1(3)


Guler E., Vanli A.

TSUKUBA JOURNAL OF MATHEMATICS, vol.32, no.1, pp.49-65, 2008 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2008
  • Journal Name: TSUKUBA JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.49-65
  • Keywords: Helicoidal surfaces, second mean curvature, second Gaussian curvature
  • Gazi University Affiliated: Yes

Abstract

In this paper, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis of type IV+ is obtained in Minkowski 3-space. In addition, some relations between the mean, Gauss, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis of type IV1 are given in Minkowski 3-space.